# SDR SWI202405140402

- Difficulty date: February 22, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 37,722 hours, 35,890 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 1445846
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON MULTIPLE FASTENERS UNDER FLOOR PANEL RH SIDE IN AND/OR AROUND FASTENERS AT FS428   (C-CHECK RO 5/13/2024)   REPAIRED CORROSION DAMAGE @ FS 428.00 R/H FLOOR SILL PANEL NUT PLATE IAW REO 601R53-41-666 REV-C DATE: 2012-11-06. NDT PERFORMED BY BARON NDT, LLC, FAA.  CRS# 5NDR545D  REPORT # S030124-12 P.O. # 171069  DATED: 01 MAR 2024.  SEE REPORT FOR DETAILS. CRJ 200 SRM 51-21-11, 51-25-06, 51-25-16 ALSO UTILIZED FOR REPAIR.
